English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62569/95226 (66%)
Visitors : 2513443      Online Users : 78
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41559

    Title: A range test for the equivalency of means under unequal variances
    Authors: 陳順益;Chen, Shun-yi;Chen, Hubert J.
    Contributors: 淡江大學數學學系
    Keywords: Indifference zone;Least favorable configuration;Power of a test;Range test;t distribution;Unequal variances
    Date: 1999-08-01
    Issue Date: 2010-01-28 07:49:22 (UTC+8)
    Publisher: American Statistical Association
    Abstract: In this article, we present a range test using a two-stage sampling procedure for testing the hypothesis that the normal means are falling into a practical indifference zone. Both the level and the power associated with the proposed test are controllable and are completely independent of the unknown variances. Tables needed for implementation are given.
    Relation: Technometrics 41(3), pp.250-260
    DOI: 10.1080/00401706.1999.10485673
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    A range test for the equivalency of means under unequal variances.pdf1193KbAdobe PDF1View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback